# SDR UPS07850234

- Difficulty date: June 18, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- Aircraft time: 66,593 hours, 26,971 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 561134017
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 LEFT WING UPPER FRONT SPAR SKIN CRACKED 2 INCHES LONG AT XRS -36.000.  REPAIRED LEFT WING UPPER FRONT SPAR SKIN AT STA XRS -36.000 IAW SAA EA 008-5730-01-A0937, UPS EO DC8-5730-27267-A, AND FAA FORM 8100-9.
